Weight Gain and Progesterone

by LeeAnn
(IN)

I had a complete hysterectomy 8 1/2 yrs ago (age 46)and my doc put me on an estrogen patch. I did fine on the patch until last year(I was down to the lowest dose .25) the mfg was doing away with the patch so he switched me to a different brand but the lowest dose they offered was .375 I started having hot flashes, night sweats, insomnia etc. After about a month or so I stopped using the patch. Did ok for a while then started having symptoms again - went to a new doc - she started me on a progesterone cream that I get at my compounding pharmacy. Started w/10mg. once a day, went up to 20mg, now up to 30mg also .25mg estradiol. It has helped w my symptoms but I am gaining weight. I take 2000iu vit D3 daily. She also just started me on 15mg Armour once a day. After what I have read here I am thinking I may not be using enough progesterone cream and not sure about the estrogen??? Please help I don't want to keep gaining weight.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...